# SDR SWIA200515978

- Difficulty date: December 5, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 2,884 hours, 2,562 cycles
- System (JASC): 2210 · Autopilot System
- Part: Logic Card
- Condition: Malfunctioned
- Location: Fcc
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YD2 INOP, IAPS DEGRADED, FD 2 FAIL STATUS MESSAGES DISPLAYED.   REPLACED IOC CARD 2A IAW MM 22-16-06.  REPLACED NR 2 FCC CARD IAW MM 22-12-14.  OPERATIONAL CHECK GOOD, PN OFF: 622-9815-904  SN OFF: 10BMP PN: 622-9814-008 SN OFF: IGM7N.
